# SDR MASA2008102100743

- Difficulty date: October 21, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N519MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 5,930 hours, 3,965 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4739163
- Part serial: 65661EL
- Condition: Low
- Location: Nr 1 Engine
- Part time: 13,262 hours, 10,260 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASH FLT 7154 ORD-SAV.  ENGINE NR 1 FIRE BOTTLE LOW MESSAGE.  MX REPLACED THE FIRE BOTTLE AND OPS CHECKED GOOD.
